# SDR SWAA2021081800560

- Difficulty date: July 29, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.RH INTERCOSTAL CORRODED STA.747-767 WL 158 RBL 25' DOT 185-007 ; / [01] STARTED REMOVING CORROSION FROM INTERCOSTAL STA747-767. ORG. THICKNESS . 032' ; REMAINING . 025' LOSS .007' . LOSS OF 22%. MAX ALLOWABLE IS 10%. FOUND INTERCOSTAL TO BE OUT OF LIMITS IAW SRM53-00-53-1A-2 STEP 4.C.(1)(B) AAR TOOL #28281 CAL DUE 04/09/22; [02] VERIFIED; [03] REMOVED CORRODED INTERCOSTAL AT AFT CARGO R/H SIDE STA 747 TO STA 767 IAW SRM 51-40-02-0G-0; [04] VERIFIED NEW INTERCOSTAL AS P/N 146A7505-2 A-TAG A70181 IAW BOEING DWG 146A7502 REV: -; [05] VERIFIED STEP 4.; [06] LOCATED AND DRILLED NEW INTERCOSTAL AND INSTALLED NUT PLATES IAW SRM 51-40-05-0G-0 ALSO BOEING DWG 146A7502 REV :-; [07] VERIFIED STEP 6. OK TO INSTALL; [08] INSTALLED NEW INTERCOSTAL AT R/H SIDE AFT CARGO STA747 TO STA 767 IAW SRM 51-40-02-0G-0 ALSO BOEING DWG 146A7502 REV :-; [09] VERIFIED STEP 8.; [10] BLENDED AND REMOVED CORROSION IAW SRM 51-10-02-0G-0. OUT OF LIMITS MAT THICKNESS IS .032 MAT LOSS IS.007 MAT REMAINING IS .025 IAW SRM 53-00-53-1A-2 STEP 4C [1] B. LOCATED AND DRILLED NEW INTERCOSTAL AND INSTALLED IAW SRM 51-40-05-0G-0;SRM 51-40-02-0G-0 ALSO BOEING DWG 146A7502 REV :-; [11] VERIFIED STEP 10. AUDIT C/W
